# SDR SWAA2023051526614

- Difficulty date: April 12, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 CENTER SECTION 2023-247580<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 112820025; DUE DATE:01-FEB-24.;[02] REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 273A9110 SHEET 6 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CORRECTED STEP 2: REPLACED ANGLE FLOOR STRUCTURE LOCATED BS 695 AND RBL 24.75 CENTER SECTION IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 273A9110 SHEET 6 REV. A. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] CERTIFIED STEP 3 COMPLETED  RII
